# SDR HALA20250721223

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 21,408 hours, 4,536 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,265 hours, 2,756 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Open
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - IN FLIGHT PAX OBSERVED THRUST REVERSER FLIPPER DOOR OPEN. #2 ENGINE. DEFERRAL OF #2 THRUST REVERSER FLIPPER DOOR. #2 ENG INBD AFT FLIPPER DOOR SPEED TAPED (THRUST REVERSER FLIPPER DOOR). OK FOR SERVICE.
